# SDR DALA2014110605998

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 65,226 hours, 48,380 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE RELEASE LATCH TEE PIN FOR THE TAILCONE WAS FRAYED AND WORN OUT OF ALLOWABLE LIMITS. THE TEE PIN WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
